Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from pain in the upper abdomen, blood in stool. Having regular exercise. Reason?

hello sir,, i am 26 year old boy.. from last 7days i m suffering from stomach pain in abs mostly in upper abs.. few days ago i saw blood in my stool, it was bcz of stools hardness.. i consume more than a 15 glass of water every day.. i also do workout in gym.. aslo use diertly supplemnts.. may i knw y its happning 2 me.. thanks
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello, Bharat,
You are a young fellow, active , now doing workout in Gym. I am
sure you do weight lifting , tread mill etc. This could certainly
affect the abdominal muscles causing strain and may be even sprain.
Blood in the stool after a hard bowel movement is due to small piles
or Hemorrhoids (Internal or external) or may be a small tear or
anal fissure. Continue to drink fluids and use an over the counter
stool softener. Your pharmacist in the drug store can give you
suggestions about this.
Wish you well.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor